# SDR AWXA200400817

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 15,805 hours, 6,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2092
- Condition: Failed
- Location: Zone 241
- Part time: 18,244 hours, 7,113 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EEL - DURING 8-DAY CHECK; FOUND THE LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL) FAULTED.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
